# SDR SIMA200706001

- Difficulty date: February 28, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 10,305 hours, 7,761 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Seized
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

SMOKE APPEARED FROM AIR CONDITIONING VENTS AS LEFT THROTTLE WAS ADVANCED.  RECEIVED LEFT ENGINE BLEED CAUTION MESSAGE.  FOUND LEFT PACK SEIZED, DEFERRED PER AMERICAN EAGLE CRJ MEL 21-12.
